MathSciNet Relay Station
MathSciNet bibliographic data
MR922139 76-08 (65L05 65M10 76N15)
Ding, Xia Xi; Chen, Gui Qiang; Luo, Pei Zhu Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics. I, II. Acta Math. Sci. (English Ed.) 5 (1985), no. 4, 415–432, 433–472.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement